Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4256
Title: Remark on subharmonic solutions of periodic planar systems
Authors: Wójcik, Klaudiusz
Keywords: subharmonic solutionsfixed point indexLefschetz numberisolating segment
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Klaudiusz Wójcik, "Remark on subharmonic solutions of periodic planar systems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 43-50.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: 
Let W be a periodic isolating segment for the periodic planar system.
Assume that time O section W$_{0}$ is a topological manifold with
boundary and $H\left(W_{0},W_{0}^{-}\right)\neq0$ where W$^{-}$
is the exit set of W. Then there is a subharmonic solution.
Type: Article
URI: http://hdl.handle.net/10077/4256
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:
File Description SizeFormat
WojcikRendMat32.pdf183.57 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

899
Last Week
10
Last month
checked on Sep 21, 2021

Download(s) 20

280
checked on Sep 21, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.